A computational approach for fluid queues driven by truncated birth-death processes

Share/Save/Bookmark

Lenin, R.B. and Parthasarathy, P.R. (2000) A computational approach for fluid queues driven by truncated birth-death processes. Methodology and Computing in Applied Probability, 2 (4). pp. 373-392. ISSN 1387-5841

[img] PDF
Restricted to UT campus only
: Request a copy
150kB
Abstract:In this paper, we analyze fluid queues driven by truncated birth-death processes with general birth and death rates. We compute the equilibrium distribution of the content of the fluid buffer by providing efficient numerical procedures to compute the eigenvalues and the eigenvectors of the associated real sign-asymmetric tridiagonal matrix. We illustrate the effectiveness of the procedures through tables and graphs.
Item Type:Article
Copyright:© 2000 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62347
Official URL:http://dx.doi.org/10.1023/A:1010010201531
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page